# SDR C2XA11SH026

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 23,353 hours, 12,555 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 14567090401
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK - LT GROUND SPOILER O/B HINGE O/B HAT BUSHING MIGRATED.  REPLACED HINGE FITTING BRACKET IAW EMB 145 SRM 51-20-03.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
